It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board

  • My tretenoin (retin a) journey

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 12-17-2013, 03:15 AM   #1
    shinningstar882
    Newbie
    (female)
     
    shinningstar882's Avatar
     
    Join Date: Dec 2013
    Posts: 2
    shinningstar882 HB User
    My tretenoin (retin a) journey

    Hi y'all. So i'm a normal girl living in a normal town in UAE which everyone might know is a very hot and humid country. So when i was in my early teens, i never got pimples, my skin was crystal clear until i started threading my eyebrows. After that i got a pimple here or there but no cause for alarm. I also started threading my forehead and after a while i noticed i was getting tiny skin colored bumps all over my forehead which my derm referred to as microcomedones. When i went to my dermatologist my forehead was pretty much full of it but they were only visible in sunlight and he said it was a mild case. He prescribed tretenoin 0.025% , a gentle cleanser called isoderm and a medicine clindamycin 1%. I started using this in may when i was 16 years old and for the first 4-5 weeks i barely noticed any difference in my forehead skin but i was patient. The side effects werent visible at all, very very mild flakiness for the most part. I probably stopped using clindamycin in mid of july and only used tretenoin. My skin started to sting a little more and was very very flaky.By September my forehead was completely clear, no spots or anything. After that i used it on and off until i completely stopped in October months after i stopped i had a breakout on my forehead and the pimples went away but left spots. Now whenever i get a pimple its leaving a spot behind, is this because i stopped using tretenoin. My derm said it's my wish if i wanna keep using the cream because eventually i will outgrow the acne, i'm turning 18 in 4 months and skin care doesn't come under insurance and my derm said that tretenoin is gonna be out of stock for at least 6 months. Someone please help me if they have gone through something similar, why are the pimples leaving dark spots behind? Is it because of tretenoin? Should i resume its use?

     
    Sponsors Lightbulb
       
    Closed Thread

    Tags
    acne causes spots pimples skin, acne creams, forehead, retin-a



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is Off
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:00 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!